# SDR DALA2025052704035

- Difficulty date: May 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,755 hours, 7,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN FR 34 + 12" STR 36L-36R (MARKED). COMPLIED WITH ER/A 626424-14 REV ORIGINAL SECTION I. REFERENCE LOG PAGE 0976835 FOR SERVICE LIMIT OF REPAIR. ASSOCIATED ER/A 14-626424 ADDED FOR AC 8116. (LP# 0976879)
